# SDR P5CA2021091309342

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R GEN DRIVE" EICAS MESSAGE APPEARED MOMENTARILY DURING TAKEOFF ROLL AND THEN EXTINGUISHED.( SERVICED #2 ENG IDG IAW B767AMM 12-13-03-613-027. PERFORMED ENGINE RUN AT IDLE IAW B767AMM 71-00-00-862-053-H03. OPS NORMAL. )
